# SDR JR2R2021062878622

- Difficulty date: June 26, 2021
- Submitted: June 28, 2021
- Operation: General aviation
- Aircraft: N88330
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000488
- Aircraft time: 14,038 hours, 8,162 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizotnal Stab
- Part time: 14,038 hours, 8,162 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER R/H RIB 12A CRACKED. PERFORMED EMBRAER SB 170-55-0014.
